# SDR DL757100275

- Difficulty date: November 11, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 75,013 hours, 37,373 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1444 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP BELOW E-6 EQUIPMENT RACK FWD END OF STR 26R IS EXFOLIATED IN 2 PIECES STA 1444 CP53-156-O1I.  REPLACED STR AT SAA SAT ON NON ROUTINE CARD 144712.
